Author = Vaezpour, S. M
Number of Articles: 3
1. Nash Equilibrium Strategy for Bi-matrix Games with L-R Fuzzy Payoffs

Volume 10, Issue 1, Summer and Autumn 2019, Pages 99-109

Fatemeh Madandar; Somayeh Haghayeghi; S.Mansour Vaezpour


2. Hermitian solutions to the system of operator equations T_iX=U_i.

Volume 10, Issue 1, Summer and Autumn 2019, Pages 139-152

S.Mansour Vaezpour; Zahra Bakhtiari


3. Periodic solution for a delay nonlinear population equation with feedback control and periodic external source

Volume 6, Issue 1, Winter and Spring 2015, Pages 53-61

P. Nasertayoob; S. M. Vaezpour